# SDR DHL2007793004

- Difficulty date: December 1, 2007
- Submitted: February 24, 2008
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- Aircraft time: 66,799 hours, 39,978 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Duct
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT "S" INSIDE DUCT INLET, 6 O'CLOCK POSITION BS 1130.  REMOVED FASTENERS FOR ACCESS IAW SRM 51-30-2 FIGURE 1.  CUT OUT DAMAGE AREA 1" BY .75" ON "S" DUCT SKIN.  CUT DAMAGE AREA ON STRAP 1" BY 15.25" IAW SRM 54-10-2 FIGURE 10.  FABRICATED FILLER AND FABRICATED DOUBLER.  FABRICATED TWO STRAP DOUBLERS IAW SRM 54-10-2 FIGURE 5 AND 54-10-3 FIGURE 10.  PARTS AND AREA TREATED AND PRIMED IAW SRM 51-10-2 FIGURE 1.  REPAIR AND STRAP INSTALLED IAW SRM 51-40-3 FIGURE 10 AT "S" DUCT INLET 6 O'CLOCK POSITION BS 1130.
